# SDR DALA2015030501840

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 51,759 hours, 6,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Cracked
- Location: Frames 75-76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR CUTOUT LOWER AFT SHEAR WEB STA BETWEEN FRAME 75 THRU FRAME 76 CRACKED.  CABIN R4 DOOR CUTOUT LOWER AFT CRACKED SHEAR WEB STA BETWEEN FRAME 75 THRU FRAME 76, R & R.
